# SDR SWAA2024102336436

- Difficulty date: September 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP FLASHLIGHT ON WINDSCREEN LT SIDE FWD AREA GALLEY (1EA) 2024-572152<[01] REPLACED FLASHLIGHT ON WINDSCREEN LT SIDE FWD AREA GALLEY (1EA) IAW B737-700 AMM 25-64-00-200-802 STEP10.C(6) AND DWG 25600001 REV H SHEET 4;[02] REPLACED FLASHLIGHT ON WINDSCREEN LT SIDE FWD AREA GALLEY (1EA) IAW B737-700 AMM 25-64-00-200-802 STEP10.C(6) AND DWG 25600001 REV H SHEET 4
